Urinating frequently

8 posts / 0 new
Last post
Urinating frequently
Hi,

My problem is I am urinating often.. once in 10 mins.. I have a problem of impotence and erectile dysfunction. I have been taking rejuven for that. Could you suggest some pills that would stop me from urinating often? 

I also get tired throughout the day. I am not able to sleep for a long time. I am not getting enough sleep. I always get tired...not able to concentrate. Kindly help. Thanks. 
Well I have some sort of good
Well I have some sort of good news. After reading your post the first time it sounded like you had 3 different problems but the good news is that it is only two. Impotence and Erectile Dysfunction are the same problem. I am glad you are taking care of that problem. Now I am going to try to help you with your other problems. 
 
For your urinating too often. In order to fix a problem try to understand it. Your problem with that is urinary incontinence.  This problem is luckily fixable. This issue is very common in both men and women so don’t freak out if you read anything about women. For this I would suggest the product Stop Leaky Penis & Urinary Incontinence.
 
Okay, now for the end of your post. In order to help you out with this I am going to need a little bit more information. These all sound like troubles with overmasturbation. Overmasturbation can cause both Fatigue (tired feeling), Chronic Insomnia, and Inability to concentrate. If that is your problem then let me know and I can suggest something for those conditions.
Good luck! Stay healthy my friend.
Severity of Addiction

Hello Alex,

Thanks for your reply and time. I greatly appreciate it.  I will certainly take Stop leaky penis pills. 

Well, I would like to discuss about my problem clearly in detail. Yes, I am suffering with Overmasturbation. I am taking pills such as Fantasia Rejuven recovery and love longer V. But I have some problems added to it. 

1. I have pain in both legs specifically in the bones that run through my feet. I have pain in my bones that
      touch my feet below. 

2. I am not able to sleep because of  masturbation addiction. I get tired and and I am not able to
     concentrate. I am Not able to sleep for more than 2 or 3 hours. 3. Sometimes I get pain in my lower
     abdomen. I always hear some noise in my stomach and in my lower abdomen. It is like a cracking
     sound. I am not sure of what it is. Is it a burp?

3. My body shakes. I can see my skin shaking a bit. Is it because of blood loss?

4. I have back pain. I have been taking Kanabo rejuven for that. 

I would like to pose a question. I heard people say that if your back bone is affected, you will not be able to involve in sexual activity. To me, yes my back bone is affected. so I have pain. But, I have been taking Kanabo rejuven. I feel good. By taking Kanabo rejuven, will I be able to solve my back bone problem and my back pain permanently?

Alex, Kindly reply. I would like to hear some good news from you. I can see that my whole body is affected. However, I have confidence that Herbal love products can give solutions to my problems. Thanks!

You might actually have a
You might actually have a more serious problem than I thought. After talking to some experts we think you might have some nerve damage to the sciotica nerve. You should really go see a doctor about this and they will detect for it by doing a CT scan or an MR neugrophy. I hope all is well with this but you should really go see a doctor.

A way I know you might have this is because Sciatica is associtated with pain along with tingling in the leg. These are symtpoms that you mentioned. This nerve runs down your spine all the way down to each leg. You mentioned back pain and this can all be associated with the spine. Like once again, you mentioned.  All this could have been caused worsened with your impotence and problem with overmasturbation. Althought they are not directly linked or Sciatica a symptoms of overmasturbation they might have worsened the problem because over masturbation has been known to cause back aches.  My advice, go visit a doctor. If they say that Sciatica isn't your problem then I will try to help out every individual symptom you have with some sort of herbal remedy. 

Good luck! Stay healthy my friend.
Good luck! Stay healthy my friend.
Took a MRI scan

Hi Alex,

Thanks for your comments. A few days ago, I took a MRI scan (Dorsal Spine) Test. The result shows everything is normal. So the Ortho doctor told me to take Vitamin D  Test. In the result, I found out that I only have 9.3 ng/ml which seems very less and insuffcient. I was told by the doctor that Vitamin D level should stay above a level of 30 ng/ml. This could be the reason as it affects my spine and my bones. But the doctor did not tell me anything about Sciatica. However, the doctor advised me to take Vitamin D rise to increase Vit D level in my body. So I have been taking Cholecalciferol to increase Vitamin D level in my body. 

However, I can feel that I have problems only in my nerves.. So could it be hormonal imbalance? I am just speculating. Alex, Could you please tell me what pills I need to take as I still have some pain in my lower back and also feel some kind of irritation in my nerves that run through my body?

Kindly reply.. Look forward to hearing from you as I want to take the right medicines that you suggest me to take. 

Thanks!!
Have you tried taking just
Have you tried taking just Vitamin D to get your Vitamin D daily intake? You only show 1/3 of the recommended dose as the doctor said. That is a huge difference. Make sure you take good care of that to help your Vitamin D situation.

I don't think it will help out the lower back pain and whatever other symptoms but always good to take care of your body. After reading all the posts I think it might be hormonal imbalance. I have never read a situation like yours. If I read anything that might be helpful I will make sure to let you know.
It is possible to be
It is possible to be something to do with hormonal imbalance but I need a little more information. How often did you masturbate? It could very well be something to do physically caused by over masturbation. It can even be some sort of penis injury. Can't determine if it's a hormonal imbalance. 

As for your lower back pain, that can be taken care of easily. There's a great solution for that. Nerve damage I am not going to tackle on until I further know your situation. Kanabo Rejuvenation will work great for your lower back pain and get rid of any pain. Try that first and it might even help out with your nerve damage since it rejuvenates most of the body. 

Let me know if it's too personal or something but I can get a bettter prespective of your problem and know exactly what would work for you.

Good luck! Stay healthy my friend.
Good luck! Stay healthy my friend.
Because of over

Thanks Daniel and Alex for your comments. 

Yes, Alex.. you are right. Because of over masturbation, my body began to get afftected. Yes, it is a physical issue. I will expalin to you clearly what my problem is. I have been masturbating since 15 years old. At some point in time, I began to lose my erection and my penis began to shrink and become small. I became addicted to porn for the last few years and things went worse as I used to masturbate 3 or 4 times a day, not every day but whenever I felt like doing. But I could feel that I was sturuggling with low sperm count in my body. I had this problem for a long time. I continued to masturbate wven when I was having low sperm count. Once when I began to masturbate, thats when I got my back pain. 

So my problems are: I have eye floaters, hormonal imbalance (something to do with my nerves all over the body right from my brain cells that runs through my leg)...  I feel that I have low sperm count. I am getting erections slightly in the night time. But I want my erections to be firm and my sperm count to increase. I get muscle cramps and sometimes my nerves get twisted on my toes. I feel as if  my blood flow in my body is affteced.

Alex, I have mentioned my problems in detail. Kindly sggest me to take some appropriate pills. I am doing somewhat better. I am able to sit and work.  But sometimes I have insomnia, dizziness and blurred vision. But I am doing much better now than how I used to be. 
Copyright © HerbalLove. All rights reserved.

The information on this site is provided for informational purposes and is not meant to substitue for medical or physician advice, diagnosis, or treatment.
See the Terms of Service and Privacy Policy for more information.